# SDR RU3A1004

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 11,872 hours, 6,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Part serial: 94216H1547
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER 45 MINUTES FROM DEPARTING JEFFERSON CITY, MO EN ROUTE TO OKC, OK AT FL260, THERE WAS A LOUD SOUND (LIKE A GUN SHOT) AND THE PILOT SIDE WINDSHIELD WAS SHATTERED WITH SHROUDS OF GLASS FALLING OUT.  INFORMED KANSAS CITY CENTER AND REQUESTED IMMEDIATE DESCENT TO CLOSEST VFR AIRPORT WITH 6000 FT RUNWAY.  ABNORMAL SHATTERED WINDSHIELD CHECKLIST PERFORMED AND PNF LANDED THE AIRCRAFT.
